# SDR SWAA2016040650638

- Difficulty date: April 5, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 16,626 hours, 9,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EXIT LIGHT PLASTIC SIGN COVER LENS BROKEN.  R & R LENS IAW AMM.
